Since I started the Wellbutrin I haven slept more than 4 hours at a time... Although it has helped over all in the day... just sucks at night... Now my doctor wants to switch from Ambien to Restoril... I've never heard of Restoril. I am really scared to try it. I've read the side effects but don't know of anyone who has heard of it or used it either... Any suggestions? I read the information on it and it says not to use it if you have ever had depression or suicidal thoughts or behaviors... I have had all three... I asked her if I could just up the seroquel that I am to 400mg instead of the 200 mg than I am used to... but she suggests Restoril... help?
30 Sep 2011
Try taking the wellbutrin as early as possible in the a.m.! I take all my meds that cause energy or agitation early as possible. On the weekends, I get up take my wellbutrin early the go back to bed. It usually helps! Restotril leaves a really bad taste in your mouth, that lasts, plus you wake up feeling groggy. Anyway, something out there will work! I personally like the wellbutrin... Good Luck, Sweetpea
2 Apr 2013
I take restoril for sleep and it works very well. I have not noticed any side effects and have taken it for years. I also suffer from extreme depression, but the restoril does not seem to worsen it. I do take other meds for my depression. If your doctor is suggesting it, you can always try it. I don't hear of it being used a lot which is maybe why you are having trouble finding people that take it. I, however, find that it helps with insomnia. Hope that helps a bit!
2 Apr 2013
Try again to get your Seroquel upped! I take 500mg at night & it knocks me out! Sometimes I experience severe restless leg from it though. I've never personally taken Restoril, but a girlfriend of mine has & a couple of aquaintences, & it made their breasts LACTATE! Weird right? Let us know what your outcome is babe! God-Bless!
2 Apr 2013
I no longer take Wellbutrin, but I did for years. I was unable to take it at night at it interfered with my sleep cycle. My doctor had me take it in the morning. This caused me to be a bit drowsy, but was manageable as I usually had lots to do in the mornings.
I now use Viibryd with fantastic results other than the truly VIVID dreams that wake me up all night. To counter this my doctor put me on Restoril (temazepam). After a while (months, maybe a year) I noticed that I was always tired even though I slept all night. I eventually figured out I was not dreaming at all - no REM sleep.
After confirming this with my doctor he changed me to Lunesta (too expensive) then Ambien. Note, I was on Restoril for long time before I reached this conclusion. You experience will most likely be different.
If I were to make any suggestion at all, I would suggest you ask you doctor to up the strength of your Ambien.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor recentally perscribed me to 10mg ambien to go with my .5mg klonopins and 20mg celexa. Originally he said the klonopins would knock me out. ...
5 answers • 12 Feb 2010
I took around 100mg adderall today. 3 pm last dose. I took 2 10mg ambien around 11 pm. I am so tired and I do have restoril 15 mg. Do you think it is ...
2 answers • 11 Nov 2010
I had taken seroquel for over four years. My daily dose was 400mg per day. It did help with my bipolar depression, but also made me so lethargic that ...
4 answers • 16 Jul 2012
... work wonders but lately I have been having to take 3-4 nightly just to fall asleep. I sleep great but am worried that since I am so petite,105 ...
2 answers • 30 Oct 2013
... effect. Klonopin for 8 yrs for sleep,then anxiety, at various dosages from five different psychiatrists. I want to be weaned off of Klonopin due ...
3 answers • 1 Sep 2014